# SDR ABXR2018021200080

- Difficulty date: February 12, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RIGHT WING LEADING EDGE OUTBOARD OF NUMBER 8 SLAT INBOARD AUX TRACK ON FORWARD SIDE OF CLOSE OUT WEB AS SEE THRU LIGHTNING HOLE.
